# SDR SCNA99742

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT STA 1183 LBL 1783 WL 208 LOWER ATTACH BRACKET FOR VERTICAL BEAM.  REMOVED CORROSION IAW SRM 511006.  REMOVED BRACKET IAW SRM 513002.  FABRICATED NEW BRACKET PER SAMPLE FROM 7075 T6 .032.  TREATED AND PRIMED IAW SRM 51006, MM 512002.  INSTALLED IAW SRM 513002.
